Paralink Paracetamol Oral Solution helps treat mild to moderate pain and to relieve symptoms of colds and flu. It is used for the treatment of...
Read More
Paralink Paracetamol Oral Solution helps treat mild to moderate pain and to relieve symptoms of colds and flu. It is used for the treatment of mild to moderate pain and to relieve symptoms of colds and flu.
It is also used to lower temperature (fever), including fever following a child immunisation.
It is suitable for children aged from two months.
Ingredients
Each 5ml of Paralink Paracetamol oral solution contains 120mg of the active ingredient paracetamol. The other ingredients include: sorbitol (E420), liquid maltitol (E965), proplene glycol, ethyl (E214), methyl (E218) and propyl (E216) parahydroxybenzoate. See leaflet for further information.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25 degrees celcius.
Do not refrigerate.
Do not use this medicine after the expiry date shown on the carton or label.
Keep in the original container in order to protect from light.
How to give Paralink Paracetamol Oral Solution:
For oral use only
Always use the syringe supplied with the pack.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...